MathSciNet Relay Station
MathSciNet bibliographic data
MR1695033 (2001b:14077) 14L17 (14H40)
Penniston, David Unipotent groups associated to reduced curves. Trans. Amer. Math. Soc. 352 (2000), no. 11, 5025–5043.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement